# SDR A6WA200740279

- Difficulty date: May 28, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 8,535 hours, 7,769 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 625, OBLIQUE ANGLE IS CRACKED APPROX 1 INCH LONG.  (K)  [07-12-07]  MAINATENANCE REMOVED AND REPLACED ANGLE IAW SRM 51-42-06.  (K)
